Revised Agenda August 23 and 24, 2006 Grants Pass

Wednesday, August 23

Best Western Grants Pass Inn 111 NE Agness Avenue Grants Pass, Oregon 97526 (541) 476-1117 (541) 479-4315 (FAX)

3:00 PM Meet at the Best Western Grants Pass Inn and board bus for a tour of local projects. (*Casual attire is encouraged.*)

3:15 PM Bus departs. Guest speakers are:

- Laurel Samson, City of Grants Pass, Assistant City Manager
- Dwight Ellis, Josephine County Commission, Chair
- Art Anderson, Oregon Department of Transportation, Area Manager

Highlights of the project tour include:

- Potential Development of Maintenance Yard and impacts
- $6^{\text{th}} 7^{\text{th}}$ Street project
- Park Lewis Harbeck 6th 7th Street project
- South Y and possible relationship to 4th Bridge
- Highway 238 New Hope Road urban growth boundary
- Highway 199 Expressway
- Highway 99 Miracle Mile
- Merlin North Valley Interchange
- 5:00 PM Bus returns to the Best Western Grants Pass Inn.

Revised Agenda (Continued) August 23 and 24, 2006 Grants Pass

Wednesday, August 23, continued

Clubhouse Grille at the Grants Pass Golf Club 230 Espey Road Grants Pass, Oregon 97527 (541) 474-1949

- *6:00 PM* No-Host Social Hour at the Clubhouse Grille.
- 7:00 PM Dinner, same location.
- 7:45 PM Program begins (ends around 8:30 p.m.).

Revised Agenda (Continued) August 23 and 24, 2006 Grants Pass

Thursday, August 24

8:00 AM Pre-meeting agenda review session at Grants Pass City Hall in the Courtyard Conference Room.

Grants Pass City Hall City Council Chambers 101 NW "A" Street Grants Pass, Oregon 97526 (541) 474-6360 (541) 479-0812 (FAX)

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: <u>http://www.oregon.gov/ODOT/COMM/otc_main.shtml</u>.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

9:30 AM A) Director's Report. Informational. (10 min., Matthew Garrett)

9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)

9:50 AM C) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to three minutes. If you bring written summaries or other materials to the meeting, please give the Commission Assistant 10 copies. NOTE: If additional public comment time is necessary, comments will be continued at the conclusion of today's agenda.)

Revised Agenda (Continued) August 23 and 24, 2006 Grants Pass

Thursday, August 24 (Continued)

10:05 AM	D)	Approve the 2007 Oregon Traffic Safety Performance Plan and authorize the Transportation Safety Division Administrator to sign necessary agreements to carry out projects in the safety program. Approval. (10 Min., Troy Costales and Mark Koberstein)		
10:15 AM	E)	Approve the update of the Transportation Safety Action Plan. Approval. (20 min., Troy Costales and Mark Koberstein)		
10:35 AM	F)	Presentation on the North Medford Interchange completion ceremony. Informational. (10 min., Art Anderson)		
10:45 AM	G)	Presentation on the National Partnership for Highway Quality National Achievement Awards to Oregon Department of Transportation staff and representatives from the City of Jacksonville and Johnny Cat, Inc. (prime contractor) for the Highway 238-Jacksonville Reconstruction project. Informational. (5 min., Matthew Garrett)		
10:50 AM	H)	Adopt the Woodburn Interchange Area Management Plan. Approval. (20 min., Jeff Scheick and Erik Havig)		
11:10 AM	I)	Report regarding tolling policy issues. Informational. (60 min., Doug Tindall and James Whitty)		
12:10 PM		Lunch with ODOT staff in the Courtyard Conference Room. (30 min.)		
12:40 PM	J)	Monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, and the OTIA III State Bridge Delivery Program. Informational. (10 min., Doug Tindall)		
12:50 PM	K)	Review of comments received on the update of the Oregon Transportation Plan. Informational. (30 min., Craig Greenleaf)		
1:20 PM	L)	Approve an increase in project authorization of \$3,909,600 or 8.69%, on the Interstate 5: Sutherlin – Roseburg Design/Build Project (Douglas County). This will change the project authorization from \$44,970,090 to \$48,879,690. Approval. (<i>5 min., Paul Mather</i>)		

August 23 and 24, 2006 Oregon Transportation Commission Meeting AgendaPage 4Distributed by Kim Jordan, Commission Assistant (503) 986-345008-06 Revised Agenda.doc8/21 – Moved Consent Calendar items 4, 5, 16 and 17 to agenda as items M and N. Corrected Clubhouse Grille phone number.

Revised Agenda (Continued) August 23 and 24, 2006 Grants Pass

Thursday, August 24 (Continued)

1:25 PM	M)	Approve two Immediate Opportunity Fund grants. The first in the amount of \$325,000, for improvements to Turner Road in Salem, in support of the business expansion of Garmin Industries. The total project cost is estimated to be \$725,000. The second in the amount of \$1,000,000, for transportation improvements on NW Cornell Road in Washington County, in support of a new biotechnology facility. The total project cost is estimated to be \$10,608,000. Approval. (<i>10 min., Doug Tindall</i>)			
1:35 PM	N)	Approve two Oregon Transportation Infrastructure Bank loans to Multnomah County. The first in the amount of \$2,000,000, for the Burnside Bridge Main Span Rehabilitation project. The total cost of this project is \$9,116,775. The second in the amount of \$3,200,000, for the 223 rd Undercrossing Sandy Boulevard – Bridge Street project. The total cost of this project is \$6,708,259. Approval. (<i>10 min., Mike Marsh</i>)			
1:45 PM	O)	Consider approving items on the Consent Calendar (See following pages.). Approval. (3 min., Matthew Garrett)			
1:48 PM	P)	 Confirm the next two Commission meeting dates. Confirmation. (3 min., Matthew Garrett) Wednesday and Thursday, September 19 and 20, 2006, in Portland. Potential agenda items may include: Workshop on the Portland metro area Regional Transportation Plan Approval of the Interstate 84/Cascade Locks Interchange Area Management Plan Discussion of the Draft Statewide Transportation Improvement Program Tuesday and Wednesday, October 10 and 11, 2006, in Prineville. 			
1:51 PM	Q)	Public Comments Continued.			
2:06 PM		ADJOURN			

Revised Agenda (Continued) August 23 and 24, 2006 Grants Pass

Thursday, August 24 (Continued)

CONSENT CALENDAR

- 1. Approve the minutes of the July 19, 2006, Commission meeting in Salem.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule actions:

a. Amendment of OAR 735-050-0010 and 0070 relating to reportable accidents.
b. Amendment of OAR 735-062-0020 and 0030 relating to proof of age, identity and residence address.
c. Amendment of OAR 735-062-0190 relating to hazardous materials endorsements.
d. Adoption of OAR 735-070-0015 relating to national database checks prior to reinstatement of driving privileges.
e. Amendment of OAR 740-300-0035 relating to motor carrier civil penalties.
f. Amendment and repeal of rules in OAR Chapter 741, Divisions 300 through 335 relating to railroad clearances, walkways and sanitation.

g. Temporary amendment of OAR 735-062-0080 and 0140 relating to completion of a motorcycle safety education course.

- 4. This item is intentionally left blank. Refer to Agenda Item M.
- 5. This item is intentionally left blank. Refer to Agenda Item M.
- 6. Adopt the Canyonville Exit 99 Interchange Area Management Plan and associated findings to implement the Oregon Highway Plan.
- Approve an amendment to the 2006-2009 Statewide Transportation Improvement Program to add the Interstate 5: Sexton Pass to Stage Road Pass project north of Grants Pass in Josephine County. The total estimated cost for this project is \$1,341,187.
- 8. Approve an amendment to the 2006-2009 STIP to add the Oregon 99E: Little Muddy Creek Bridge and Oregon 99E: Creek Bridge projects. The total estimated cost for these projects is \$4,417,000 (\$2,897,000 and \$1,520,000 respectively). Both projects are in Linn County, north of Harrisburg.
- 9. Approve an amendment to the 2006-2009 STIP to add preliminary engineering work for the Oregon 138E: Williams Creek Fish Passage project in Douglas County. The total estimated cost for this work is \$75,000.

Revised Agenda (Continued) August 23 and 24, 2006 Grants Pass

Thursday, August 24 (Continued)

CONSENT CALENDAR (Continued)

- 10. Approve an amendment to the 2006-2009 STIP to cancel the Oregon 22: Willamette River Bridges project in Salem. The total estimated cost for this project is \$6,437,000 in Bridge Program funds. The savings will be used to cover vertical clearance improvements to the Bullards Bridge on U.S. 101 in Coos County, and to partially fund the revised estimate for the Spencer Creek Bridge project on U.S. 101 in Lincoln County (\$510,000 and \$5,927,000 respectively).
- 11. Approve an amendment to the 2006-2009 STIP to cancel the Oregon 202: Region 2 Fish Passage project in Clatsop County, and transfer funds to use on other high priority fish passage projects. The total estimated cost for this project is \$462,000.
- 12. Approve an appearance before the September 2006, meeting of the Legislative Emergency Board to request retroactive approval to apply for a \$3,890,244 grant from the Federal Highway Administration to provide for the rehabilitation, repair, or preservation of covered bridges that are listed, or eligible for listing, on the National Register of Historic Places.
- 13. Approve an appearance before the September 2006, meeting of the Legislative Emergency Board to request retroactive approval to apply for a \$519,219 grant from the Federal Motor Carrier Safety Administration to assist in implementing a federally mandated driving record check with other states prior to issuance of commercial driver licenses.
- 14. Approve an appearance before the September 2006, meeting of the Legislative Emergency Board to request increases in expenditure limitation relating to debt service for lottery backed bonds.

Boot boi vice i lajustiticitis							
	Adopted Budget	Projected Expenditure	Adjustment Needed				
Connect Oregon		\$2,728,649.00	(unknown)				
South Metro Commuter Rail		\$ 43,942.00	\$ 43,942.00				
Short Line	\$ 812,045	\$ 812,045.04	\$ 1.00				
Industrial Spur	\$1,417,987	\$1,417,987.18	\$ 1.00				

Debt Service Adjustments

August 23 and 24, 2006 Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 08-06 Revised Agenda.doc

^{8/21 -} Moved Consent Calendar items 4, 5, 16 and 17 to agenda as items M and N. Corrected Clubhouse Grille phone number.

Revised Agenda (Continued) August 23 and 24, 2006 Grants Pass

Thursday, August 24 (Continued)

CONSENT CALENDAR (Continued)

- 15. Approve an appearance before the September 2006, meeting of the Legislative Emergency Board to request limitation increases for the following three items:
 - An increase of \$22,000,000 in Other Funds in the Maintenance expenditure limitation to cover costs associated with damages caused by winter storms during December 2005 and January 2006.
 - An increase of \$10,000,000 in Other Funds in the Maintenance limitation to offset increased material, fuel and energy costs.
 - A limitation increase to the 2005-2007 Legislative Adopted Budget for the Reimbursables program (\$12,200,000 in Other funds), Fleet (\$2,800,000 in Other funds), Traffic Signal Services Unit (\$420,000 in Other funds) and Photo/Video Services (\$1,400,000 in Other funds).
- 16. This item is intentionally left blank. Refer to Agenda Item N.
- 17. This item is intentionally left blank. Refer to Agenda Item N.
- 18. Approve technical amendments to and accept the compiled version of the 1999 Oregon Highway Plan, as amended, for online publication and a limited print run.
- 19. Approve an amendment to the agreement related to the Multnomah County DuPont Photomask, Inc. Immediate Opportunity Fund grant. The amendment is needed to allow new investment and development in the area that was previously scheduled to be occupied by DuPont Photomask, Inc. No additional funds are requested.

Revised Agenda (Continued) August 23 and 24, 2006 Grants Pass

DRIVING DIRECTIONS

Best Western Grants Pass Inn

From I-5, take EXIT 55 (East Grants Pass). Turn right onto NE AGNESS AVENUE. Arrive at 111 NE AGNESS AVENUE. The Best Western Grants Pass Inn is on the right.

Grants Pass Golf Club/Clubhouse Grille

From I-5, take EXIT 55 (East Grants Pass) onto GRANTS PASS PARKWAY (US-199 Spur/Redwood Highway Spur) - go 1.9 miles. Turn slight right onto US-199 SOUTH/REDWOOD HIGHWAY. Continue on US-199 SOUTH - go 0.2 miles. Turn left onto OR-238/Williams Highway - go 2.8 miles. Turn left onto ESPEY ROAD - go 0.1 miles. Arrive at 230 ESPEY ROAD. Clubhouse Grill is on the left.

City Hall

From I-5, take EXIT 55 (East Grants Pass). Turn right onto NE AGNESS AVENUE. NE AGNESS AVENUE becomes FOOTHILL BOULEVARD - go 0.4 miles. FOOTHILL BOULEVARD becomes A STREET. Continue on A STREET - go 1.1 miles. Arrive at 101 NW A STREET. City Hall is on the corner of 6^{th} and A Streets.